# SDR DALA2016072605610

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Cracked
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR SKIN IS CRACKED AT DOOR HINGE.  INSTALLED REPAIR DOUBLER IAW SRM 52-00-01, 51-30-02 AND DWG 5916333.
